Sur une application de l’analyse complexe aux trajectoires rugueuses  [ Complex Analysis and Rough Paths ]
Annales Mathématiques Blaise Pascal, Tome 21 (2014) no. 2, pp. 69-80.

Working with a geometric rough path over a d -valued function is more difficult for d=2 than for d=1, because the tensor product isn’t commutative for d>1. In order to bypass that difficulty for d=2, a notion of geometric rough paths for -valued functions, easier as for d=1, is defined by replacing the tensor product by the usual (commutative) product on in definitions. The link with the rough integral for d=2 is studied, and an application of Cauchy’s theorem is provided.

La manipulation d’une trajectoire géométrique au-dessus d’une fonction à valeurs dans d est moins aisée dans le cas d=2 que dans le cas d=1, notamment car le produit tensoriel n’est pas commutatif pour d>1. Afin de contourner cette difficulté dans le cas d=2, cette note introduit une notion de trajectoires géométriques pour les fonctions à valeurs complexes, aussi simple à manipuler que dans le cas d=1, en remplaçant le produit tensoriel par le produit (commutatif) usuel sur dans les définitions. Le lien avec l’intégrale des trajectoires rugueuses dans le cas d=2 est étudié, et une application du théorème de Cauchy est proposée.

DOI : https://doi.org/10.5802/ambp.343
Mots clés : Rough paths, complex analysis, Cauchy’s theorem
@article{AMBP_2014__21_2_69_0,
     author = {Marie, Nicolas},
     title = {Sur une application de l'analyse complexe aux trajectoires rugueuses},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {69--80},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {21},
     number = {2},
     year = {2014},
     doi = {10.5802/ambp.343},
     mrnumber = {3322616},
     language = {en},
     url = {www.numdam.org/item/AMBP_2014__21_2_69_0/}
}
Marie, Nicolas. Sur une application de l’analyse complexe aux trajectoires rugueuses. Annales Mathématiques Blaise Pascal, Tome 21 (2014) no. 2, pp. 69-80. doi : 10.5802/ambp.343. http://www.numdam.org/item/AMBP_2014__21_2_69_0/

[1] Amar, E.; Matheron, E. Analyse complexe, Collection Enseignement des Mathématiques, Cassini, 2004 | Zbl 1053.30001

[2] Friz, P.; Victoir, N. Multidimensional Stochastic Processes as Rough Paths : Theory and Applications, Cambridge Studies in Applied Mathematics 120, Cambridge University Press, Cambridge, 2010 | MR 2604669 | Zbl 1193.60053

[3] Gubinelli, M. Controlling Rough Paths, J. Funct. Anal., Volume 216 (2004), pp. 86-140 | Article | MR 2091358 | Zbl 1058.60037

[4] Lyons, T.; Qian, Z. System Control and Rough Paths, Oxford University Press, 2002 | MR 2036784 | Zbl 1029.93001

[5] Lyons, T.; Victoir, N. An Extension Theorem to Rough Paths, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 24(5) (2007), pp. 835-847 | Article | Numdam | MR 2348055 | Zbl 1134.60047

[6] Tindel, S.; Unterberger, J. The Rough Path Associated to the Multidimensional Analytic FBM with any Hurst Parameter, Collect. Math., Volume 62(2) (2011), pp. 197-223 | Article | MR 2792522 | Zbl 1220.60022

[7] Unterberger, J. Hölder Continuous Rough Paths by Fourier Normal Ordering, Communications in Mathematical Physics, Volume 298(1) (2010), pp. 1-36 | Article | MR 2657813 | Zbl 1221.46047

[8] Werness, B. M. Regularity of Schramm-Loewner Evolutions, Annular Crossing, and Rough Paths Theory, Electronic Journal of Probability, Volume 17(81) (2012), pp. 1-21 | MR 2981906 | Zbl 1252.60084